# SDR UIEA2019032903678

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,887 hours, 24,420 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 7321175003
- Part serial: 95333
- Condition: Not Reported
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ISLN CHECK VALVE. CHECK VALVE PN 732-11750-03( R/R ISOLATION BYPASS CHECK VALVES IAW AMM 36-11-05/401. OP PNEUMATIC LEAK NORMAL AT THIS TIME. )
